# SDR DALA2024120311423

- Difficulty date: November 26, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 13,791 hours, 6,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aisle Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, AISLE LIGHTS FOUND INOP. INSPECTED INTERNAL EMERGENCY LIGHTS PER A220 AMP 33-52-00. NO FAULTS FOUND. (LP# 5724699)
